# SDR CALA0000814

- Difficulty date: June 2, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Seat 9
- Component: Bruce
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN EMERGENCY LIGHT ASSEMBLY AT SEAT 9B INOPERATIVE.  THE LIGHT ASSEMBLY WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
